| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery - vessel below the knee.A 4.0mmx40mmx135cm (4f) sterling otw balloon catheter was advanced for dilatation.However, during the initial inflation, the balloon ruptured when it reached 6 atmospheres.The device was removed, and the procedure was completed with a different device.There were no patient injuries reported, and the patient condition was good post-procedure.
Event or Problem Description